DOI QR코드

DOI QR Code

CONTROLLABILITY OF IMPULSIVE FRACTIONAL EVOLUTION INTEGRODIFFERENTIAL EQUATIONS IN BANACH SPACES

  • Received : 2010.12.08
  • Accepted : 2011.07.25
  • Published : 2011.09.23

Abstract

According to fractional calculus theory and Banach's fixed point theorem, we establish the sufficient conditions for the controllability of impulsive fractional evolution integrodifferential equations in Banach spaces. An example is provided to illustrate the theory.

References

  1. R.P. Agarwal, M. Benchohra and B.A. Slimani, Existence results for differential equations with fractional order impulses, Memoirs on Differential Equations and Mathematical Physics, 44(2008), 1-21. https://doi.org/10.1134/S0012266108010011
  2. R.P. Agarwal, M. Belmekki and M. Benchohra, A survey on semilinear differential equations and inclusions involving Riemann-Liouville fractional derivative, Advances in Difference Equations, 2009(2009), Article ID 981728, 47 pages.
  3. R.P. Agarwal, M. Benchohra, S. Hamani, A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta Appl. Math., (2010), doi:10.1007/s10440-008-9356- 6.
  4. R.P. Agarwal, Y. Zhou and Y. He, Existence of fractional neutral functional differential equations, Comp. Math. Appl., 59(2010), 1095-1100. https://doi.org/10.1016/j.camwa.2009.05.010
  5. B. Ahmad and S. Sivasundaram, Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations, Nonlinear Analysis: Hybrid Systems, 3(3)(2009), 251-258. https://doi.org/10.1016/j.nahs.2009.01.008
  6. B. Ahmad, J. J. Nieto, Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comp. Math. Appl., 58(2009), 1838-1843. https://doi.org/10.1016/j.camwa.2009.07.091
  7. B. Ahmad, J. J. Nieto, Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions, 2009(2009), 11 pages. Article ID 708576.
  8. Z. Bai, H. Lu, Positive solutions for boundary value problem of nonlinear fractional differential equations, J. Math. Anal. Appl., 311(2005), 495-505. https://doi.org/10.1016/j.jmaa.2005.02.052
  9. K. Balachandran and J. P. Dauer, Controllability of nonlinear systems in Banach spaces: a survey, J. Optim. Theory Appl., 115 (2002), 7-28. https://doi.org/10.1023/A:1019668728098
  10. K. Balachandran and J. H. Kim; Remarks on the paper "Controllability of second order differential inclusion in Banach spaces"[J. Math. Anal. Appl. 285,537-550 (2003)]. J. Math. Anal. Appl., 324 (2006), 746-749. https://doi.org/10.1016/j.jmaa.2005.11.070
  11. K. Balachandran and J.Y. Park, Controllability of fractional integrodifferential systems in Banach spaces, Nonlinear Analysis: Hybrid Systems, 3(4)(2009), 363-367. https://doi.org/10.1016/j.nahs.2009.01.014
  12. K. Balachandran and S. Kiruthika, Existence of solutions of abstract fractional impulsive semilinear evolution equations, Electronic Journal of Qualitative Theory of Differential Equations, 2010(4)(2010), 1-12.
  13. K. Balachandran, S.Kiruthika and J.J. Trujillo, Existence results for fractional impulsive integrodifferential equations in Banach spaces, Communications in Nonlinear Science and Numerical Simulation, 16(4), 1970- 1977.
  14. M. Benchohra and B.A. Slimani, Existence and uniqueness of solutions to impulsive fractional differential equations, Electronic Journal of Differential Equations, 2009(10)(2009), 1-11.
  15. M. Benchohra, J. Henderson, S.K. Ntouyas, A. Ouahab, Existence results for fractional functional differential inclusions with infinite delay and application to control theory, Fract. Calc. Appl. Anal., 11(2008), 35-56.
  16. M. Benchohra, J. Henderson and S.K. Ntouyas, Existence results for impulsive multivalued semilinear neutral functional inclusions in Banach spaces, J. Math. Anal. Appl., 263(2001), 763-780. https://doi.org/10.1006/jmaa.2001.7663
  17. M. Benchohra, J. Henderson, S.K. Ntouyas, A. Ouahab, Existence results for fractional order functional differential equations with infinite delay, J. Math. Anal. Appl., 338(2008), 1340-1350. https://doi.org/10.1016/j.jmaa.2007.06.021
  18. M. Benchohra and A. Ouahab, Controllability results for functional semilinear differential inclusions in Frechet spaces, Nonlinear Anal., 61 (2005), 405-423. https://doi.org/10.1016/j.na.2004.12.002
  19. B. Bonila, M. Rivero, L. Rodriquez-Germa and J.J. Trujilio, Fractional differential equations as alternative models to nonlinear differential equaitons, Appl. Math. Comput., 187(2007), 79-88. https://doi.org/10.1016/j.amc.2006.08.105
  20. L. Byszewski, Theorems about existence and uniqueness of solutions of solutions of a semi-linear evolution nonlocal Cauchy problem, J. Math. Anal. Appl., 162(1991), 494-505. https://doi.org/10.1016/0022-247X(91)90164-U
  21. L. Byszewski and V. Lakshmikantham, Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Appl. Anal., 40(1991), 11-19. https://doi.org/10.1080/00036819008839989
  22. Y. K. Chang, J. J. Nieto, Some new existence results for fractional differential inclusions with boundary conditions, Math. Comput. Modelling, 49(2009), 605-609. https://doi.org/10.1016/j.mcm.2008.03.014
  23. Y.-K. Chang, A. Anguraj and M. Mallika Arjunan, Existence results for impulsive neutral functional differential equations with infinite delay, Nonlinear Analysis: Hybrid Systems, 2(2008), 209-218. https://doi.org/10.1016/j.nahs.2007.10.001
  24. Y.K. Chang, J. J. Nieto and W. S. Li, Controllability of semilinear differential systems with nonlocal initial conditions in Banach spaces, J. Optim. Theory Appl., 142(2009), 267-273. https://doi.org/10.1007/s10957-009-9535-2
  25. Y. Q. Chen, H. S. Ahu and D. Xue, Robust controllability of interval fractional order linear time invariant systems, Signal Processing, 86(2006), 2794-2802. https://doi.org/10.1016/j.sigpro.2006.02.021
  26. G.M. N'Guerekata, A Cauchy problem for some fractional abstract differential equations with non local conditions, Nonlinear Analysis, 70(5)(2009), 1873-1876. https://doi.org/10.1016/j.na.2008.02.087
  27. J.H. He, Some applications of nonlinear fractional differential equations and their approximations, Bull. Sci. Technol., 15(2)(1999), 86-90.
  28. E. Hernandez, Donal O'Regan and K. Balachandran, On recent developments in the theory of abstract differential equations with fractional derivatives, Nonlinear Analysis: Theory, Methods and Applications, 73(15)(2010), 3462-3471. https://doi.org/10.1016/j.na.2010.07.035
  29. E. Hernandez, A second order impulsive Cauchy problem, Int. J. Math. Math. Sci., 31(8)(2002), 451-461. https://doi.org/10.1155/S0161171202012735
  30. E. Hernandez and H.R. Henriquez, Impulsive partial neutral differential equations, Appl. Math. Lett., 19(2006), 215-222. https://doi.org/10.1016/j.aml.2005.04.005
  31. G. Jumarie, An approach via fractional analysis to non-linearity induced by coarse-graining in space, Nonlinear Analysis: Real World Applications, 11 (2010), 535-546. https://doi.org/10.1016/j.nonrwa.2009.01.003
  32. A. A. Kilbas, Hari M. Srivastava, and Juan J. Trujillo, Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, 2006.
  33. N. Kosmatov, Integral equations and initial value problems for nonlinear differential equations of fractional order, Nonlinear Analysis, 70(2009), 2521-2529. https://doi.org/10.1016/j.na.2008.03.037
  34. V. Lakshmikantham, D.D. Bainov and P.S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, NJ, 1989.
  35. V. Lakshmikantham, Theory of fractional functional differential equation, Nonlinear Anal., 69(2008), 3337- 3343. https://doi.org/10.1016/j.na.2007.09.025
  36. V. Lakshmikantham and J. V. Devi, Theory of fractional differential equations in a Banach space, Eur. J. Pure Appl. Math., 1(1)(2008), 38-45.
  37. V. Lakshmikantham and A. S. Vatsala, Basic theory of fractional differential equations, Nonlinear Anal., 69(2008), 2677-2682. https://doi.org/10.1016/j.na.2007.08.042
  38. V. Lakshmikantham and A. S. Vatsala, General uniqueness and monotone iteration technique in fractional differential equations, Appl. Math. Lett., 21(2008), 828-834. https://doi.org/10.1016/j.aml.2007.09.006
  39. J.H. Liu, Nonlinear impulsive evolution equations, Dyn. Contin. Discrete Impuls. Syst., 6(1)(1999), 77-85.
  40. Y. F. Luchko, M. Rivero, J. J. Trujillo and M. P. Velasco, Fractional models, nonlocality and complex systems, Comp. Math. Appl., 59(2010), 1048-1056. https://doi.org/10.1016/j.camwa.2009.05.018
  41. F. Mainardi, Fractional Calculus, Some Basic Problems in Continuum and Statistical Mechanics, in A. Carpinteri, F. Mainardi (Eds)., Fractals and Fractional Calculus in Continuum Mechanics, Springer-Verlag, New York, 1997, 291-348.
  42. K.S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley and Sons, Inc., New York, 1993.
  43. G. M. Mophou and G. M. N'Guerekata, Existence of mild solution for some fractional differential equations with nonlocal condition, Semigroup Forum, 79(2009), 315-322. https://doi.org/10.1007/s00233-008-9117-x
  44. G. M. Mophou and G. M. N'Guerekata, On integral solutions of some nonlocal fractional differential equations with nondense domain, Nonlinear Analysis, 71(2009), 4668-4675. https://doi.org/10.1016/j.na.2009.03.029
  45. G. M. Mophou and G. M. N'Guerekata, Mild solutions for semilinear fractional differential equations, Electronic Journal of Differential Equations, Vol. 2009(2009), No. 21, pp. 1-9.
  46. G.M. Mophou, Existence and uniqueness of mild solutions to impulsive fractional differential equations , Nonlinear Analysis, 72(2010), 1604-1615. https://doi.org/10.1016/j.na.2009.08.046
  47. I. Podlubny, Fractional Differential Equations, Academic Press, New York, 1999.
  48. Y.V. Rogovchenko, Nonlinear impulsive evolution systems and applications to population models, J. Math. Anal. Appl., 207(2)(1997), 300-315. https://doi.org/10.1006/jmaa.1997.5245
  49. A. B. Shamardan and M. R. A. Moubarak, Controllability and observability for fractional control systems, Journal of Fractional Calculus, 15(1999), 25-34.
  50. Z. Tai and X. Wang, Controllability of fractional-order impulsive neutral functional infinite delay integrodifferential systems in Banach spaces, Applied Mathematics Letters, 22(11)(2009), 1760-1765. https://doi.org/10.1016/j.aml.2009.06.017
  51. J. Wang, W. Wei and Y. Yang, Fractional nonlocal integrodifferential equations and its optimal control in Banach spaces, J. KSIAM., 14:2(2010), 79-91.
  52. S. Zhang, Monotone iterative method for initial value problem involving Riemann-Liouville fractional derivatives , Nonlinear Anal., 71 (2009), 2087-2093. https://doi.org/10.1016/j.na.2009.01.043
  53. Y. Zhong, J. Feng and J. Li, Existence and uniqueness for fractional neutral differential equations with infinite delay, Nonlinear Anal., 71 (2009), 3249-3256. https://doi.org/10.1016/j.na.2009.01.202